Arm, joint pain and fatigue after Allergy Shots

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kdcutter
New Member


Date Joined Nov 2017
Total Posts : 2
   Posted 11/9/2017 12:13 PM (GMT -6)   
I just completed my 7th week of shots for bee allergies yesterday, and the last few shots I have noticed severe pain in my arms and elbows along with mild fatigue. I have seen past posts on this over the years, but unsure if this is normal or I should be concerned. I have had some mild weight gain as well, could that be from the injections too? The pain is my primary concern due to it beginning to limit what I can lift and do with my arms. Any experience, advice would be appreciated. I don't want to stop them if I can help it, I have anaphylactic reactions from stings and have been stung 3 times in the past year. HELP!

Thanks!

ChronicallyOptimistic
New Member


Date Joined Jan 2018
Total Posts : 2
   Posted 1/2/2018 12:30 PM (GMT -6)   
Hi KD,
I remember when I first started shots, I had numerous symptoms and no one seemed to understand. My symptoms were very severe. I have many allergies so I get shots in both arms. Usually one swells more than the other. Sometimes to the size of a softball. Huge. I would be ok during the office wait, but would worsen through the night. Sometimes I'd get very physically ill My throat would get very tight, migraine, rash on scalp, itchy swollen arms, body aches and fatigue. I felt like I had the flu. Often, this would make me feel very imbalanced and make me crave certain nutrients in order to stay clear headed. So I would consume more calories during these periods causing me to gain weight. My doctor often had to reduce the amount of allergen injected because of these symptoms. Of course, this lengthens your immunology period.
Things I noticed helped me each week: Drink A LOT of water the day before and the day of your allergy shots. I notice this is also the biggest preventer of migraines so I now drink 3 - 32 oz glasses every day. Make sure you take your antihistamine the night before your allergy shot. (DO NOT TAKE IT EVERY DAY IF NOT NEEDED. This will dry you out and cause headache, which you might mistakenly believe is caused by allergies). Eat almonds and spinach. These have natural steroids and will reduce inflammation and pain. I know this one sounds obvious but you'd be surprised how much it helps...ice at the injection spot. It decreases swelling and prevents the histamine from spreading throughout your bloodstream, causing a slew of awful feelings. Otherwise, they ARE worth it. I am now testing negative for some allergens. Good luck.

kdcutter
New Member


Date Joined Nov 2017
Total Posts : 2
   Posted 1/4/2018 11:39 AM (GMT -6)   
Thank you, that was very helpful. I am just glad to know that someone understands what I am going through. Others don't understand that all these symptoms are coming from these injections, and causing me to feel horrible 2-3 days a week afterward, and as I ramp up it gets more severe.

I appreciate the advice, I will try anything!

KD
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 8:57 AM (GMT -6)
There are a total of 3,004,248 posts in 329,126 threads.
View Active Threads


Who's Online
This forum has 161732 registered members. Please welcome our newest member, etown.
210 Guest(s), 8 Registered Member(s) are currently online.  Details
Georgia Hunter, SoMuchFun, Michael_T, Missouri, etown, getting by, ladybugdreams, InTheShop